PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 3 | 1 |
Tytuł artykułu

Some Results on Maps That Factor through a Tree

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a necessary and sufficient condition for a map deffned on a simply-connected quasi-convex metric space to factor through a tree. In case the target is the Euclidean plane and the map is Hölder continuous with exponent bigger than 1/2, such maps can be characterized by the vanishing of some integrals over winding number functions. This in particular shows that if the target is the Heisenberg group equipped with the Carnot-Carathéodory metric and the Hölder exponent of the map is bigger than 2/3, the map factors through a tree.
Wydawca
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2014-09-30
zaakceptowano
2015-03-12
online
2015-03-19
Twórcy
autor
  • Institut de Mathématiques de Jussieu, Bâtiment Sophie Germain, 75205 Paris, France
Bibliografia
  • [1] L. Ambrosio and B. Kirchheim, Currents in metric spaces, Acta Math. 185 (2000), 1–80.
  • [2] W. Blaschke, Kreis und Kugel, Veit, Leipzig, 1916.
  • [3] H. Boedihardjo, H. Ni and Z. Qian, Uniqueness of signature for simple curves, Journal of Functional Analysis 267 (2014), 1778–1806.
  • [4] D. Burago, Y. Burago and S. Ivanov, A course in metric geometry, Graduate Studies in Mathematics, Volume 33, American Mathematical Society, Providence, 2001.
  • [5] L. Capogna, D. Danielli, S. Pauls and J. Tyson, An introduction to the Heisenberg group and the sub-Riemannian isoperimetric problem, Progress in Mathematics, Volume 259, Birkhäuser, Basel, 2007.
  • [6] H. Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969.
  • [7] P. K. Fritz and M. Hairer, A Course on Rough Paths: With an Introduction to Regularity Structures, Springer, 2014.
  • [8] M. Gromov, Carnot-Carathéodory spaces seen from within, in Sub-Riemannian geometry, Progress inMathematics, Volume 144, Birkhäuser, Basel, 1996, 79–323.
  • [9] M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, Progress in Mathematics, Volume 152, Birkhäuser Boston Inc., Boston, 1999. With appendices by M. Katz, P. Pansu and S. Semmes.
  • [10] U. Lang, Local currents in metric spaces, J. Geom. Anal. 21 (2011), 683–742.
  • [11] U. Lang, T. Schlichenmaier, Nagata dimension, quasisymmetric embeddings, and Lipschitz extensions, Int. Math. Res. Not. 58 (2005), 3625–3655.
  • [12] E. Le Donne and R. Züst, Some properties of Hölder surfaces in the Heisenberg group, Illinois J. Math. 57 (2013), 229–249.
  • [13] T. J. Lyons, Differential equations driven by rough signals, Rev. Math. Iberoamericana. 14 (1998), 215–310. [Crossref]
  • [14] E. Outerelo and J. M. Ruiz, Mapping degree theory, Graduate Studies in Mathematics, Volume 108, American Mathematical Society, Providence, 2009.
  • [15] J. C. Mayer and L. G. Oversteegen, A topological characterization of R-trees, Trans. Amer. Math. Soc. 320 (1990), 395–415.
  • [16] C. Riedweg and D. Schäppi, Singular (Lipschitz) homology and homology of integral currents, arXiv:0902.3831, 2009.
  • [17] S. Wenger and R. Young, Lipschitz homotopy groups of the Heisenberg groups, Geom. Funct. Anal. 24 (2014), 387–402. [WoS]
  • [18] L. C. Young, An inequality of the Hölder type, connected with Stieltjes integration, Acta Math. 67 (1936), 251–282.
  • [19] R. Züst, Currents in snowflaked metric spaces, phd thesis, ETH Zurich, 2011.
  • [20] R. Züst, Integration of Hölder forms and currents in snowflake spaces, Calc. Var. and PDE 40 (2011), 99–124. [WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_agms-2015-0005
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.